MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012529-60
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should be non-healthcare professional.During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection and fourier transform infrared spectroscopy (ftir) analysis was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that during incoming inspection of a 7.0 x 60 mm absolute pro self-expanding stent system (sess), dust and hair was observed inside the sterile pouch.The sess was not used in a procedure as this was part of a consignment return, and therefore there was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7731602
Report Number2024168-2018-05856
Device Sequence Number1589024
Product Code NIO
UDI-Device Identifier08717648175633
UDI-Public08717648175633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number1012529-60
Device Lot Number6012561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1